# SDR UALA2010080602853

- Difficulty date: August 5, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 56,034 hours, 20,551 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Sparks
- Location: Nr 2 Exhaust
- Part time: 28,327 hours, 11,967 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

IAW CREW: ABORTED TAKEOFF DUE TO FELT NOSE GEAR VIBRATION.  ACCOMPLISH FULL TROUBLESHOOTING PROCEDURE FOR ENG STALL TSM. DEBRIEFED CREW ON RETURN.  CREW STATES PASSENGER AT ROW 21 SAW SPARKS AND FLAME OUT OF NR 2 ENGINE EXHAUST.  POST FLIGHT REPORT INDICATES ECAM WARNING: ENG 2 STALL AND FAILURE MESSAGE: VSV MECH-BLEED VALVE V-LPC2 SOURCE EIU2 FADEC.  REMOVED AND INSTALLED ENGINE. ENGINE INSTALLATION COMPLETED.
